Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 211, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 13, 2008, 8:02 PM CDT for Cole County, Missouri. It took effect at Jun 14, 2008, 3:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2008, 8:02 PM CDT (01:02 UTC)
- In effect from
- Jun 14, 2008, 3:00 AM CDT
- Expired
- Jun 15, 2008, 2:56 PM CDT
- In force
- 36 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 140102
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT FRI JUN 13 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-150102-
/O.NEW.KLSX.FL.W.0211.080614T0800Z-080616T0309Z/
/JCMM7.1.ER.080614T0800Z.080614T1800Z.080615T0309Z.NO/
802 PM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL SUNDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
TONIGHT...CREST NEAR 20.0 FEET SATURDAY AND SHOULD FALL BELOW FLOOD
STAGE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/14 06/15 06/16 06/17 06/18
MOREAU RIVER
JEFFERSON CITY 17 11.6 18.6 9.7 4.7 3.3 2.84 follow-up statements
000
WGUS83 KLSX 141517
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT SAT JUN 14 2008
...THE FLOOD WARNING CONTINUES FOR THE MOREAU RIVER NEAR JEFFERSON
CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS BASED ON THE AFTER AFFECTS OF HEAVY RAIN OVER
THE BASIN...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-151517-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-080616T0324Z/
/JCMM7.1.ER.080614T0610Z.080614T1800Z.080615T0324Z.NO/
1017 AM CDT SAT JUN 14 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.0 FEET THIS AFTERNOON
AND FALL BELOW FLOOD STAGE TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/15 06/16 06/17 06/18 06/19
MOREAU RIVER
JEFFERSON CITY 17 19.5 9.7 4.7 3.3 2.8 2.6000
WGUS83 KLSX 142359
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT SAT JUN 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN FROM THURSDAY
NIGHT AND 0.5 TO 1 INCH/ES FORECAST IN THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-152359-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-080616T0920Z/
/JCMM7.1.ER.080614T0610Z.080614T2045Z.080615T0920Z.NO/
659 PM CDT SAT JUN 14 2008
...THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY.
* AT 6:30 PM SATURDAY THE STAGE WAS 19.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED AT 20.1 FEET THIS AFTERNOON AND SHOULD
FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/15 06/16 06/17 06/18 06/19
MOREAU RIVER
JEFFERSON CITY 17 19.8 15.0 4.7 3.3 2.8 2.6000
WGUS83 KLSX 150336
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT SAT JUN 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN IN CONJUNCTION
WITH 0.5 TO 1 INCH/ES OF PRECIPITATION FORECAST IN THE NEXT 24
HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-160336-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-080616T0350Z/
/JCMM7.1.ER.080614T0610Z.080614T2045Z.080615T0350Z.NO/
1036 PM CDT SAT JUN 14 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY.
* AT 9:30 PM SATURDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED AT 20.1 FEET THIS AFTERNOON AND SHOULD
FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/15 06/16 06/17 06/18 06/19
MOREAU RIVER
JEFFERSON CITY 17 18.1 9.7 4.7 3.3 2.8 2.6000
WGUS83 KLSX 151956
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 PM CDT SUN JUN 15 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT....
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-152026-
/O.CAN.KLSX.FL.W.0211.000000T0000Z-080616T0350Z/
/JCMM7.1.ER.080614T0610Z.080614T2045Z.000000T0000Z.NO/
256 PM CDT SUN JUN 15 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 2:30 PM SUNDAY THE STAGE WAS 5.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE AROUND 11 PM LAST
NIGHT. THE RIVER IS EXPECTED TO CONTINUE FALLING TO NEAR 3 FEET BY
TUESDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/16 06/17 06/18 06/19 06/20
MOREAU RIVER
JEFFERSON CITY 17 5.8 4.7 3.3 2.8 2.6 2.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 13, 6:55 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 13, 6:55 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 655 PM CDT FRI JUN 13 2008 .UPDATE... /655 PM CDT FRI JUN 13 2008/ HAVE REDUCED PCPN PROBS OVER NEARLY THE ENTIRE FA TO JUST SLIGHT CHANCE/ISOLD...AND THIS WILL DEPEND LARGELY ON WHAT THE CDFNT DOES OVER THE NEXT HOUR OR TWO. MESOSCALE MODELS ATTEMPT TO DEVELOP SWWD EXTENT TO WHAT WE CURRENTLY SEE OVER W CNTRL IL...BUT HAVE SOME DOUBTS AS TO WHETHER THIS WILL OCCUR. FOR NOW...WILL MAINTAIN A MINIMAL PCPN CHANCE. SVR WX THREAT SHOULD ALSO NOW BE S OF THE FA. TES && .DISCUSSION... /353 PM CDT FRI JUN 13 2008/ HAVE GONE AHEAD AND CANCELLED THE FLASH FLOOD WATCH EARLY FOR THE ENTIRE AREA. AREA OF SHRA AND TSRA OVER SRN MO WILL CONTINUE TO MOVE EWD AND AFFECT THE FAR SRN PART OF THE CWA LATE THIS AFTERNOON AND EARLY THIS EVENING. HAVE ADDED MENTION OF LOCALLY HEAVY RAINFALL IN REYNOLDS...IRON AND MADISON COUNTIES FOR EARLY THIS EVENING TO ACCOUNT FOR THIS. HOWEVER...THESE COUNTIES FLASH FLOOD GUIDANCE IS PRETTY HIGH AND HEAVY RAINFALL IS EXPECTED TO STAY SOUTH OF GOING WATCH...SO SEE NO NEED TO CONTINUE IT UNTIL 7 PM. PRECIPITATION MAY LINGER OVER SOUTHERN AND EASTERN CWA THROUGH THE EVENING...BUT SHOULD DIMINISH AS SHORTWAVE TROUGH PASSES EAST OF THE AREA. WILL CONTINUE TO MONITOR POTENTIAL FOR ISOLD SEVERE TSRA THROUGH EARLY THIS EVENING OVER SERN MO...AND ALSO OVER THE FAR NRN PART OF THE CWA. MLCAPES ARE 500-1000 J/KG OVER NRN MO ON LATEST SPC MESOANALYSIS WHICH IS ACTUALLY LESS THAN A FEW HOURS AGO. CANNOT RULE OUT THAT NRN PART OF THE CWA WILL SEE SOME ISOLD TSRA LATE THIS AFTERNOON. STRONG/POSSIBLY SVR TSRA IS POSSIBLE IN THIS AREA GIVEN DEEP LAYER SHEAR OF 60KTS...HOWEVER THINK CHANCE OF TSRA WILL DIMINISH QUICK THE NEXT 2 OR 3 HOURS WITH LOSS OF HEATING AND PASSAGE OF MAIN SHORTWAVE. ADDED AREA OF FOG ACROSS MOST OF THE CWA AFTER MIDNIGHT AS SKIES SHOULD CLEAR AND WINDS TURN LIGHT AS WINDS TURNS LIGHT. MODELS DO NOT BRING IN DRIER AIR TONIGHT FROM THE NORTHWEST AND THERE IS ADDED MOISTURE FROM RAIN THE PAST 24 HOURS. WILL CONTINUE TO MONITOR AS DENSE FOG IS A POSSIBLITY. AFTER A DRY SATURDAY AND SATURDAY NIGHT...MOVED UP CHANCES OF RAIN INTO SUNDAY AFTERNOON AS BOTH THE NAM/GFS ARE BRINGING A DECENT SHORTWAVE ACROSS THE REGION WITH AN ACCOMPANYING COLD FRONT. PROGGED MLCAPES OF 3000+ J/KG AND DEEP LAYER SHEAR OF 35-50KTS SUGGEST THE POTENTIAL FOR ADDITIONAL SEVERE WEATHER. MEDIUM RANGE MODELS ARE STILL IN GENERAL AGREEMENT THE EXTENDED PART OF THE FORECAST (MONDAY NIGHT TO NEXT FRIDAY) WITH MORE AMPLIFIED PATTERN. MODELS ARE SHOWING LARGE 500MB CLOSED LOW SITTING OVER THE NERN CONUS/SERN CANADA WEDNESDAY THROUGH FRIDAY WITH A NNE-SSW ORIENTED RIDGE AXIS WHICH MEANS SUSTAINED NWLY FLOW OVER MO/IL. USED A BLEND OF THE ECWMF AND GFS MEAN WHICH SHOWS SURFACE HIGH BUILDING IN UNDER THE DRY NORTHWESTERLY FLOW SO HAVE GONE DAY. 850MB TEMPERATURES WILL BE IN THE 8-12C RANGE TUESDAY THRU THURSDAY AND THE 14-18C RANGE ON FRIDAY. BRITT && .AVIATION... /641 PM CDT FRI JUN 13 2008/ FOR THE 00Z TAFS...THE REAL COLD FRONT CONTINUE TO MOV SLOWLY SE AND IN NOW ENTERING NE MO. BEST WAYB TO FIND IT IS THE DEW POINTS WITH MID 60S AHEAD OF THE FRONT AND MID 40 TO LOWER 50S BEHIND IT. A COUPLE OF TSTMS HAVE FORMED JUST NE OF UIN..AND SPOTTY DEVELOPMENT IS POSSIBLE ALONG THE FRONT...MOST LIKELY UNTIL SUNSET AFTER WHICH THE INSTABILITY WILL REALLY FALL OFF. DONT EXPECT THE DRY AIR TO FLOW INTO COU OR THE STL/SUS AREA TOO QUICKLY. THUS WITH LIGHT WINDS FOG MAY BE AN ISSUE SAT MORNING. OTHERWISE...LIGHT SOUTHWEST WIND KICKS IN FOR SAT. JPK && .HYDROLOGY... LATEST RIVER FORECASTS ISSUED THIS AFTERNOON NOW HAVE RECORD OR NEAR RECORD CRESTS AT SITES ALONG THE MISSISSIPPI RIVER ABOVE THE CONFLUENCE WITH THE ILLINOIS RIVER...WITH POINTS TO THE SOUTH GOING INTO MAJOR OR NEAR MAJOR FLOOD. INCREASE IN CRESTS WITH NEW FORECAST ARE BASED ON HEAVY RAINFALL THAT OCCURRED UPSTREAM YESTERDAY AND LAST NIGHT. THE MISSOURI RIVER HAS CRESTED WITH THE FIRST FLOOD WAVE...BUT WILL REMAIN NEARLY STEADY UNTIL A SECOND CREST CAUSED BY PAST 2 DAY RAINFALL TOTALS MOVES DOWN THE RIVER EARLY NEXT WEEK. THE ILLINOIS RIVER AT HARDIN WILL GO INTO MAJOR FLOOD CAUSED PRIMARILY FROM BACKWATER FROM THE MISSISSIPPI RIVER. BRITT/MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 13, 6:50 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 650 PM CDT FRI JUN 13 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 650 PM CDT FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING. NO SEVERE WEATHER IS EXPECTED. AREAS OF FOG ARE EXPECTED TO DEVELOP ACROSS THE REGION LATE TONIGHT. SOME LOCATIONS MAY SEE VISIBILITIES FALL BELOW ONE MILE. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE AREAS OF FOG WILL DISSIPATE BY MID MORNING SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE AREA SUNDAY AND SUNDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY. MODERATE TO MAJOR RIVER FLOODING IS EXPECTED ALONG PARTS OF THE MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Special weather statement, Jun 13, 4:58 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 458 PM CDT FRI JUN 13 2008 MOZ074-084-085-099-132300- REYNOLDS MO-MADISON MO-IRON MO-ST. FRANCOIS MO- 458 PM CDT FRI JUN 13 2008 ...STRONG THUNDERSTORM MOVING ACROSS THE EASTERN OZARKS... AT 458 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF GLOVER...MOVING EAST AT 40 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN AS IT AFFECTS GLOVER...ROSELLE...FREDERICKTOWN...JUNCTION CITY...CATHERINE PLACE AND MINE LA MOTTE BETWEEN 500 PM AND 600 PM. GLASS
Local storm report, Jun 13, 5:36 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT FRI JUN 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG GLOVER 37.49N 90.69W
06/13/2008 IRON MO LAW ENFORCEMENT
IRON COUNTY SHERIFF REPORTED SOME TREES AND LARGE TREE
LIMBS BLOCKING HIGHWAY 49 NEAR GOLVER MO
&&
EVENT NUMBER 00462
PRZYBYLINSKILocal storm report, Jun 13, 6:58 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT FRI JUN 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN BLAND 38.30N 91.63W
06/13/2008 M1.75 INCH GASCONADE MO TRAINED SPOTTER
&&
EVENT NUMBER 00463
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:12 AM CDT | Dense Fog Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 13 more | 5 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.